The Annals of Mathematical Statistics

The Martingale Version of a Theorem of Marcinkiewicz and Zygmund

Richard F. Gundy

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 725-734.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698865

Digital Object Identifier
doi:10.1214/aoms/1177698865

Mathematical Reviews number (MathSciNet)
MR215353

Zentralblatt MATH identifier
0153.20901

JSTOR
links.jstor.org

Citation

Gundy, Richard F. The Martingale Version of a Theorem of Marcinkiewicz and Zygmund. Ann. Math. Statist. 38 (1967), no. 3, 725--734. doi:10.1214/aoms/1177698865. https://projecteuclid.org/euclid.aoms/1177698865


Export citation